Couldn't find what you looking for?

TRY OUR SEARCH!

Is it at all common to experience nausea and diarreha after a spinal cortisone injection. I am 3 days out, and, am experiencing both. Any correlation to the injection? Thanks, Pam

Loading...

I had a cortisone injection in my lower back on both sides of my back 10 days ago.
However, i find myself with severe diarrohea,, is this a bad side affect, if so,, for how long ?
Reply

Loading...

I just had an injection to the right of my spine, into the muscle, I believe this is the erector muscle. I am having diarrhea and feeling nauseous as well.
Reply

Loading...

OMG, I don't feel alone and misunderstood anymore. My doctor gave me 10 injections in my back and 3 in my right knee on 4-8-13. Since then, I have had severe diarrhea. I don't even know that I have gone. I can take a shower, get out to dry and there it is. I use an entire roll of tissue at once. I have gone to the doctor to explain the symptoms and he won't even listen. All I get is that my symptom has nothing to do with the injections that I have received. I have now had to take stool samples am scheduled for a colonoscopy all because of the injections. I can't tell you how long, my doctor gave me enough to last in my system for 2 weeks and I am still have severe diarrhea.

Reply

Loading...

Has anyone answered the question that is a professional? I had my first cordisone epidural yesterday. I experienced the effects of diarrhea as soon as the medicine got in my body. I have not been able to function all day because if it. Called the orthopedic doctor and they say it doesn't happen from cortisone to call my primary care physician. Called primary and was told that cortisone is notorious for causing diarrhea. They prescribed phenagran. I'm more settled now.
Reply

Loading...


I received cortisone injections in both feet today. Along with swelling, bruising, and extreme pain, I am also quite nauseous.

Reply

Loading...

i just got my first injections today and i am experiencing diarreha.  glad to know i'm not the only one. 

 

Reply

Loading...

I had an injection in my back 3 days ago and have diarrhoea and feel sick is this common
Reply

Loading...

I had an injection in my spine yesterday morning at 8:40 am. I only slept two hours last night and the nausea and diahrrea started an 7:30 this morning.
Reply

Loading...

I had a cortisone injection yesterday in my thumb for trigger finger at 3:30pm. I was rudely awakened at 10pm with an acid volcano errupting up and out which continued through the night and as I tried to get ready for work in the morning, the severe diarrhea began. I went to work but spent the 1st hour in the restroom vomiting and diarrhea. I came home and had both symptoms all day. Seems to be easing up now and it's 5pm. Sure would have been nice if someone had warned me about it before I agreed to it. I'm never having another one. I'll take the surgery Sunday which is what I had on a different finger a couple of years ago and it was a seamless experience.
Reply

Loading...

Had a lumbar epidural steroid injection lower spine. The next day I had loss of bowels. What could this be a side effect? Is it dangerous?
Reply

Loading...

I get cortisone shots about every 6 months for my back & every one I get I get diarrhea with each every time so it has to be the cortisone its horrible
Reply

Loading...

First of all....no one should have 13 injections at once or even within a years time....3 per year should be the max....

I've had injections before, but this is the first time I experience vomiting and diarrhea.....will tell Dr. when I return .....yesterday was bilateral facet joint on L5/S1...last time....no problem....
Reply

Loading...

I received my first lumbar epidural injection and within a hour or so I'm having diarrhea. Is this normal?
Reply

Loading...

Thanks for writing the times.
Very helpful.
Reply

Loading...